| Model Number |
100/136/050 |
| Medical Device Problem Codes |
Inflation Problem (1310); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product sample was received and is awaiting evaluation, investigation is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that when putting air in the product during the pre-use check, the customer felt resistance through it.No patient injury or adverse affects.No additional information is available for this complaint.
Additional Manufacturer Narrative
H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample and two photos were received for evaluation.Visual and functional testing was performed.Visual inspection found inflation line occluded was detected.Functional testing found the cuff won't inflate; the complaint was confirmed.The root cause of the reported issue was found to be assembly error.Customer complaint notification was made to production personnel to explain the importance to adherence or following in the procedure, by quality engineer on 20/sep/2022.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).